# SDR VJ970065

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND, E/E COMPARTMENT FRAME AT STATIN 218 HAS A .5 INCH CRACK AT HI-LOCK FASTENER ABOVE L29R.  CRACKED SECTION OF FRAME BLENDED NEW DOUBLER ANGLE 5 INCH BY 2 INCH FABRICATED FROM 7075-0 .050 INCH AND HEAT TREATED TO T6 CONDITION IAW DC-9 SRM 51-10-2A.  NEW DOUBLER FABRICATED FROM 7075T6 .063.  TWO DOUBLERS AND TWO SHIMS TREATED AND PRIMED IAW DC-9 SRM 51-10-3 DOUBLERS AND SHIMS INSTALLED IAE EC-9 SRM 53-03 FIG 5.  (M)
